# SDR SWAA2025100922994

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 59,518 hours, 35,996 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PUNGENT DIRTY SOCK SMELL IN COCKPIT DURING CLIMB AND DECENT.   R & R CABIN AIR FILTER IAW AMM 21-25-01,  UPON FURTHER EVALUATION; FOUND LT COALESCER BAG VERY DIRTY. R & R LT AND RT WATER SEPARATOR COALESCER BAGS IAW AMM 21-51-05.   PERFORMED ENG RUN ON BOTH ENGINES. CYCLED PACKS THROUGH HOT & COLD SETTINGS. NO DEFECTS NOTED.
